
Tempra Paracetamol 325mg Tablet by 10's
- Useful for reducing fever and for the temporary relief of minor aches, pains, and discomfort associated with the common colds or flu, inoculations, or vaccinations.
- Paracetamol is an analgesic-antipyretic drug and is not a salicylate.
- Each tablet contains 325 mg of Paracetamol.
- May be taken with or without food.
$0.71
Tempra Paracetamol 325mg Tablet by 10's—
$0.71
Tempra Paracetamol 325mg Tablet by 10's
- Useful for reducing fever and for the temporary relief of minor aches, pains, and discomfort associated with the common colds or flu, inoculations, or vaccinations.
- Paracetamol is an analgesic-antipyretic drug and is not a salicylate.
- Each tablet contains 325 mg of Paracetamol.
- May be taken with or without food.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
- Useful for reducing fever and for the temporary relief of minor aches, pains, and discomfort associated with the common colds or flu, inoculations, or vaccinations.
- Paracetamol is an analgesic-antipyretic drug and is not a salicylate.
- Each tablet contains 325 mg of Paracetamol.
- May be taken with or without food.













